# SDR AU000542

- Difficulty date: July 14, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- System (JASC): 2434 · DC Generator-Alternator
- Part: Housing
- Part number: A3985T
- Condition: Cracked
- Location: Dc Generator-Alt
- Component: Dc Generator-Alt, Chrysler, 00638
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTENATOR REAR HOUSING CRACKED AT ATTACHMENT POINTS.
